| Catalog Number |
ACE683DVELSYS |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure the middle cerebral artery (mca) using a penumbra system 3d revascularization device (psr3d).During the procedure, while advancing the psr3d through a velocity delivery microcatheter (velocity), the physician experienced resistance, and the psr3d became kinked; therefore, the prs3d and the velocity were removed.The procedure was completed using another prs3d and the same velocity.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section was inadvertently missed on the initial mfr report and is being updated on this follow-up # 01 mfr report:3005168196-2019-01611 1.Section h.Box 6.Device code 2 h3 other text : placeholder.